# SDR DL764091280

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 31,727 hours, 9,324 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2647
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ISOLATION VALVE INOP.  REPLACED RIGHT ISOLATION PER M/M CHECKS OK.
